# SDR ABXA9700628

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107349
- Condition: Cracked
- Location: Bs 237-317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB BETWEEN FS 237 TO 317 CRACKED AND CORRODED.  REPAIRED IAW ABX REA D953-16630-MR.
